Saturday, April 19, 2014
Sunday, January 25, 2009 savannah12, Community Member, asks

Q: why does enalapril cause my hair to thin?

does enalapril cause your hair to thin ?  I been taking this blood pressure medication for 2 years + and my hair has began to thin,the  hair in my comb is to much. what is the side effect to this medication. and what can I do to stop this problem?

Answer This
Answers (0) Be the first to answer!

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By savannah12, Community Member— Last Modified: 12/22/10, First Published: 01/25/09